# SDR C2XA07CL085

- Difficulty date: September 30, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 21,763 hours, 16,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGN OVER THE SERVICE DOOR, EXIT SIGN AT SEAT 3BC, AND THE EXIT SIGN AT THE LEFT ESCAPE HATCH WERE ALL INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
